Clinical and Laboratory Investigations
Topical Application of a Vitamin D Analogue Exacerbates Atopic Dermatitis and Induces the Atopic Dermatitis-like Phenotype in Stat6VT Mice
Article first published online: 25 JUL 2013
© 2013 Wiley Periodicals, Inc.
Volume 30, Issue 5, pages 574–578, September/October 2013
How to Cite
Turner, M. J., DaSilva-Arnold, S. C., Yi, Q., Mehrotra, P., Kaplan, M. H. and Travers, J. B. (2013), Topical Application of a Vitamin D Analogue Exacerbates Atopic Dermatitis and Induces the Atopic Dermatitis-like Phenotype in Stat6VT Mice. Pediatric Dermatology, 30: 574–578. doi: 10.1111/pde.12187
- Issue published online: 10 SEP 2013
- Article first published online: 25 JUL 2013
- Dermatology foundation
- National Institutes of Health. Grant Numbers: U19 AI070448, R01 AI095282
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!